Hi I have been on 2mgs of suboxone for 1 month I'm having withdrwals I have shaking I can't eat or I throw up. I can only eat saltines.I know that it takes time to adjust to a new dose but this has been going on 4 a month and I am totally depressed and anxious the worst feeling ever.I'm having trouble sleeping also. How long does it take to get back to normal? The shaking n not being able to eat is making me crazy.please tell me how long this lasts for? Thank you in advance for everything.love jennifer
To be honest with you, I don't think this is withdrawal. I think it is your anxiety causing the shakes and vomiting. Please contact your doctor and let him know what is going on. You can't live on saltines. Getting the anxiety and depression under control is important. I'm here for you and have written several times with no response. If you need someone to talk to please don't hesitate to write.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Aug 2009 • 26 answers
After using suboxone for 2 weeks at 2 mg a day how long should withdrawal last, I don't feel to bad?
Posted 10 Mar 2010 • 2 answers
My partner's at 22 of 24hrs since his last oxy to start Suboxone. He only has mild withdrawal. Safe?
Posted 14 Jul 2010 • 1 answer
Posted 27 Feb 2011 • 3 answers
I am an Roxy addict... Was told that Suboxone would relieve the withdrawal symptoms. I sincerely wan
Posted 25 May 2011 • 5 answers